ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Reliability Optimization using SLUMT

Shetty, HVK and Sengupta, DP (1975) Reliability Optimization using SLUMT. In: IEEE Transactions on Reliability, 24 (1). 80 -82.

[img] PDF
getPDF.pdf - Published Version
Restricted to Registered users only

Download (503Kb) | Request a copy
Official URL: http://ieeexplore.ieee.org/search/wrapper.jsp?arnu...

Abstract

This paper is concerned with the reliability optimization of a spatially redundant system, subject to various constraints, by using nonlinear programming. The constrained optimization problem is converted into a sequence of unconstrained optimization problems by using a penalty function. The new problem is then solved by the conjugate gradient method. The advantages of this method are highlighted.

Item Type: Journal Article
Additional Information: Copyright 1975 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.
Department/Centre: Division of Electrical Sciences > Electrical Engineering
Date Deposited: 22 Jan 2010 05:41
Last Modified: 19 Sep 2010 05:49
URI: http://eprints.iisc.ernet.in/id/eprint/24180

Actions (login required)

View Item View Item